# SDR 2024FA0000208

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: General aviation
- Filed by: Aviation Exteriors Louisiana, LLC, repair station PHPR948K
- Aircraft: N28833
- Make and model: Boeing 757-28A
- Aircraft serial: 28833
- Aircraft time: 81,580 hours, 26,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172155
- Condition: Gouged
- Location: Zone 200
- Part time: 81,580 hours, 26,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE INTERIOR FRAME AT STA 1280 STR14R HAS 3 GOUGE MARKS POSSIBLE INTERIOR BINS NOT PROPERLY INSTALLED.
